# SDR HNAA2012112601072

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 60,674 hours, 67,314 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: BYLF50313
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN AFT CABIN WITH ENGINE BLEEDS ON.  RETURN TO GATE FOUND AUTO TEMP TO BE INOPERATIVE.  MANUAL CONTROL OPS NORMAL.  R & R CABIN ZONE TEMP SENSOR IAW MM 21-60-44.  OPS CHECKED GOOD.  NO ODOR.
